Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 699-711
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a14,
author = {A. V. Fursikov and O. Yu. Imanuvilov},
title = {Rate of convergence in the closure of a chain of moment equations that correspond to the {Navier{\textendash}Stokes} system with a random right-hand side},
journal = {Differencialʹnye uravneni\^a},
pages = {699--711},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a14/}
}
TY - JOUR AU - A. V. Fursikov AU - O. Yu. Imanuvilov TI - Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side JO - Differencialʹnye uravneniâ PY - 1994 SP - 699 EP - 711 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_4_a14/ LA - ru ID - DE_1994_30_4_a14 ER -
%0 Journal Article %A A. V. Fursikov %A O. Yu. Imanuvilov %T Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side %J Differencialʹnye uravneniâ %D 1994 %P 699-711 %V 30 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1994_30_4_a14/ %G ru %F DE_1994_30_4_a14
A. V. Fursikov; O. Yu. Imanuvilov. Rate of convergence in the closure of a chain of moment equations that correspond to the Navier–Stokes system with a random right-hand side. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 699-711. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a14/